# SDR 7C7A2025081600032

- Difficulty date: August 16, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 300
- Part time: 81,956 hours, 27,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER SURFACE SKIN PATCH DE-BONDED.
